# SDR SWAA2022022564906

- Difficulty date: December 26, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT. LOWER FWD CORNER SCUFF PLATE CRACKED / RECEIVED NEW PRE-DRILLED FWD CARGO FWD CORNER SCUFF PLATE MPN# 143A8331-3 SI# 7530028 P.O. #717532 RECEIPT #5076795. PART TO BE INSTALLD ON CUSTOMER CARD #753-140-00-01Y
